Forget Antibiotics For Intravitreal Injection
September 20, 2012
Ophthalmology: Here’s an important study. It showed that endophthalmitis was very rare after intravitreal injection, and curiously, it was slightly higher in those who received topical antibiotics. I suppose the rarity of the event can create weird numbers. Anyway, I stopped using antibiotics- I only apply Betadine to the skin and in the conjunctival cul-de-sac.
You might also enjoy...
- Repeated Use of Ophthalmic Antibiotics After Intravitreal Injections Promotes Bacterial Resistance
- Research Studies with Induced Pluripotent Stem Cells Suggest Opposite Results
- OcuCure Therapeutics Eye Drop Shows Efficacy in Primates for AMD
- Researchers Grow Retina Cells from Stem Cells from Skin
- Regeneron Announces FDA Approval of EYLEA™ (aflibercept) Injection for Wet Age-Related Macular Degeneration
Jump down to form below to submit your own comments